# SDR ASAA11410693

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 44,382 hours, 24,557 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C387944
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STA 616 ABOVE STR 18R.  REPAIRED FRAME IAW AD 20102506 400 53 12 AND ASA EA 400 53EA 06916.
